MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Duodecim; laaketieteellinen aikakauskirja · 2013

[Drug-associated hyperthermic syndromes].

Lapatto-Reiniluoto Outi, Raaska Kari

Аннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Drug-associated hyperthermic syndromes include the serotonin syndrome, neuroleptic malignant syndrome, neuroleptic-induced catatonia, anticholinergic syndrome, sympatomimetic syndrome and malignant hyperthermia. Discontinuation of medication is a sufficient treatment for mild serotonin syndrome. In a more severe situation the patient's spasticity and hyperthermia are treated with drugs. In neuroleptic malignant syndrome discontinuation of medication does not suffice, but the patient needs active therapy. Many of the drugs causing these syndromes are common in clinical use. Starting an effective treatment early enough is more important than a precise diagnosis.

Для цитирования: Lapatto-Reiniluoto Outi, Raaska Kari. [Drug-associated hyperthermic syndromes].. Duodecim; laaketieteellinen aikakauskirja. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.